# SDR VNAA20250330008

- Difficulty date: February 4, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6243011
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AFT EDGE OUBD SIDE OF UPPER/LOWER FWD CORE COWL AT RH ENGINE.  AFT EDGE OUBD SIDE OF UPPER FWD CORE COWL AT RH ENGINE WAS REPAIRED PER REO 670-54-23-1288 REV. - -.  LOWER FWD CORE COWL AT RH ENGINE MUST BE REPLACED UNDER NRC 00122.
